# SDR SWIA971730

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Aircraft time: 25,929 hours, 30,344 cycles
- Engine: Pwa PW118
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Lt Wing Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE MIDDLE LEFT WING DEICE BOOT FAILED TWICE.  RETURNED TO SFO.  OPERATED LEADING EDGE DEICE THROUGH SEVERAL CYCLES, COULD NOT DUPLICATE PROBLEM.  SWAPPED LEFT AND RIGHT MIDDLE BOOT DEICE PRESSURE SWITCHES FOR TROUBLESHOOTING, OPS CHECK GOOD.
